# SDR TSAA20141207049

- Difficulty date: December 7, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 73,892 hours, 58,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CRACKS UNDER RT WING TO BODY FAIRING.  2.5 INCH CRACK AT BS 747 + 2, STRINGER 19R & 1.5 INCH CRACK AT BS 727B + 12, STRINGER 18R.
